Author:
Silvestru Sever Dragomir Mathematics, College of Engineering & Science, Victoria University, PO Box 14428, Melbourne City, MC 8001, Australia
DST-NRF Centre of Excellence, in the Mathematical and Statistical Sciences, School of Computer Science & Applied Mathematics, University of the Witwatersrand, Private Bag 3, Johannesburg 2050, South Africa

Search for other papers by Silvestru Sever Dragomir in
Current site
Google Scholar
PubMed
Close
Open access

In this paper we establish some Ostrowski type inequalities for double integral mean of absolutely continuous functions. An application for special means is given as well.

  • [1]

    Alomari, M. W. Two-point Ostrowski’s inequality. Results Math. 72, 3 (2017), 1499-1523.

  • [2]

    Anastassiou, G. A. Self adjoint operator Ostrowski type inequalities. J. Comput. Anal. Appl. 23, 8 (2017), 1384-1397.

  • [3]

    Akkurt, A., Sarikaya, M. Z., Budak, H., and Yildirim, H. Generalized Ostrowski type integral inequalities involving generalized moments via local fractional integrals. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 111, 3 (2017), 797-807.

    • Search Google Scholar
    • Export Citation
  • [4]

    Budak, H., and Sarikaya, M. Z. A companion of Ostrowski type inequalities for mappings of bounded variation and some applications. Trans. A. Razmadze Math. Inst. 171, 2 (2017), 136-143.

    • Search Google Scholar
    • Export Citation
  • [5]

    Cerone, P., Dragomir, S. S., and Kikianty, E. Ostrowski and trapezoid type inequalities related to Pompeiu’s mean value theorem with complex exponential weight. J. Math. Inequal. 11,4 (2017), 947-964.

    • Search Google Scholar
    • Export Citation
  • [6]

    Dragomir, S. S. Ostrowski type inequalities for isotonic linear functionals, J. Ineq. Pure & Appl. Math., 3(4):Article 4, 2002.

  • [7]

    Dragomir, S. S. Ostrowski via a two functions Pompeiu’s inequality. An. §tiinŁ. Univ. “Ovidius” Constanta Ser. Mat. 24, 3 (2016), 123-139.

    • Search Google Scholar
    • Export Citation
  • [8]

    Dragomir, S. S. Ostrowski type inequalities for Lebesgue integral: a survey of recent results, Australian J. Math. Anal. Appl. 14, 1 (2017), 1-287.

    • Search Google Scholar
    • Export Citation
  • [9]

    Irshad, N., and Khan, A. R. Some applications of quadrature rules for mappings on Lp[u, υ] space via Ostrowski-type inequality. J. Numer. Anal. Approx. Theory 46, 2 (2017), 141-149.

    • Search Google Scholar
    • Export Citation
  • [10]

    Kashuri, A., and Liko, R. Ostrowski type fractional integral inequalities for generalized (g, s, m, ϕ)-preinvex functions. Extracta Math. 32, 1 (2017), 105-123.

    • Search Google Scholar
    • Export Citation
  • [11]

    Meftah, B. New Ostrowski’s inequalities. Rev. Colombiana Mat. 51, 1 (2017), 57-69.

  • [12]

    Ostrowski, A. Über die Absolutabweichung einer differentiierbaren Funktion von ihrem Integralmittelwert. Comment. Math. Helv., 10 (1938), 226-227.

    • Search Google Scholar
    • Export Citation
  • [13]

    Sarikaya, M. Z. and Budák, H. Generalized Ostrowski type inequalities for local fractional integrals. Proc. Amer. Math. Soc. 145, 4 (2017), 1527-1538.

    • Search Google Scholar
    • Export Citation
  • Collapse
  • Expand
The Instruction for Authors is available in PDF format. Please, download the file from HERE.
Please, download the LaTeX template from HERE.

Editor in Chief: László TÓTH (University of Pécs)

Honorary Editors in Chief:

  • † István GYŐRI (University of Pannonia, Veszprém, Hungary)
  • János PINTZ (Rényi Institute of Mathematics, Budapest, Hungary)
  • Ferenc SCHIPP (Eötvös Loránd University, Budapest, Hungary and University of Pécs, Pécs, Hungary)
  • Sándor SZABÓ (University of Pécs, Pécs, Hungary)
     

Deputy Editors in Chief:

  • Erhard AICHINGER (JKU Linz, Linz, Austria)
  • Ferenc HARTUNG (University of Pannonia, Veszprém, Hungary)
  • Ferenc WEISZ (Eötvös Loránd University, Budapest, Hungary)

Editorial Board

  • Attila BÉRCZES (University of Debrecen, Debrecen, Hungary)
  • István BERKES (Rényi Institute of Mathematics, Budapest, Hungary)
  • Károly BEZDEK (University of Calgary, Calgary, Canada)
  • György DÓSA (University of Pannonia, Veszprém, Hungary)
  • Balázs KIRÁLY – Managing Editor (University of Pécs, Pécs, Hungary)
  • Vedran KRCADINAC (University of Zagreb, Zagreb, Croatia) 
  • Željka MILIN ŠIPUŠ (University of Zagreb, Zagreb, Croatia)
  • Gábor NYUL (University of Debrecen, Debrecen, Hungary)
  • Margit PAP (University of Pécs, Pécs, Hungary)
  • István PINK (University of Debrecen, Debrecen, Hungary)
  • Mihály PITUK (University of Pannonia, Veszprém, Hungary)
  • Lukas SPIEGELHOFER (Montanuniversität Leoben, Leoben, Austria)
  • Andrea ŠVOB (University of Rijeka, Rijeka, Croatia)
  • Csaba SZÁNTÓ (Babeş-Bolyai University, Cluj-Napoca, Romania)
  • Jörg THUSWALDNER (Montanuniversität Leoben, Leoben, Austria)
  • Zsolt TUZA (University of Pannonia, Veszprém, Hungary)

Advisory Board

  • Szilárd RÉVÉSZ (Rényi Institute of Mathematics, Budapest, Hungary)  - Chair
  • Gabriella BÖHM
  • György GÁT (University of Debrecen, Debrecen, Hungary)

University of Pécs,
Faculty of Sciences,
Institute of Mathematics and Informatics
Department of Mathematics
7624 Pécs, Ifjúság útja 6., HUNGARY
(36) 72-503-600 / 4179
ltoth@gamma.ttk.pte.hu

  • Mathematical Reviews
  • Zentralblatt
  • DOAJ

Publication Model Gold Open Access
Submission Fee none
Article Processing Charge 0 EUR/article (temporarily)
Subscription Information Gold Open Access

Mathematica Pannonica
Language English
Size A4
Year of
Foundation
1990
Volumes
per Year
1
Issues
per Year
2
Founder Akadémiai Kiadó
Founder's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 2786-0752 (Online)
ISSN 0865-2090 (Print)